Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A method of ascent for solving boundary value problems


Author: Robert P. Gilbert
Journal: Bull. Amer. Math. Soc. 75 (1969), 1286-1289
MathSciNet review: 0249820
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stefan Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 23, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961. MR 0141880 (25 #5277)
  • 2. P. R. Garabedian, Partial differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0162045 (28 #5247)
  • 3. Robert P. Gilbert, Function theoretic methods in partial differential equations, Mathematics in Science and Engineering, Vol. 54, Academic Press, New York-London, 1969. MR 0241789 (39 #3127)
  • 4. I. N. Vekua, New methods for solving elliptic equations, Translated from the Russian by D. E. Brown. Translation edited by A. B. Tayler, North-Holland Publishing Co., Amsterdam; Interscience Publishers John Wiley & Sons, Inc., New York, 1967. North-Holland Series in Applied Mathematics and Mechanics, Vol. 1. MR 0212370 (35 #3243)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12397-9
PII: S 0002-9904(1969)12397-9